# SDR 99ZZZX222

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71703
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rod
- Condition: Worn
- Location: Main Rotor
- Part time: 3,914 hours
- Component: Bendix, 430110217
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT APPROACH, THE COLLECTIVE WAS LOWERED AND THE NR 1 ENGINE BEGAN A SERIES OF COMPRESSOR STALLS AND HIGH TOT.  POWER REDUCED AND AIRCRAFT LANDED WITHOUT INCIDENT.  SUBMITTER STATED NEW ROD AND NEW BELLCRANK AT EACH OVERHAUL MIGHT CURE WEAR PROBLEM SINCE ROD CANNOT BE SEEN ONCE THE FLOW FENCE ACTUATOR IS INSTALLED, HIGHLY RECOMMENDED THAT THESE RODS AND BELLCRANKS GET CHANGED OUT AT OVERHAUL IF NEEDED.
